Viagra News

Formerly thought to prevent skin cancer, Viagra now a potential cause

February 13th, 2015

In 2011, researchers conducted a preliminary study that suggested erectile dysfunction drug Viagra (generic name sildenafil) may aid in the treatment of malignant melanoma. A new study conducted by researchers at the Harvard Medical School and published in the Journal of the American Medical Association Internal Medicine reversed those findings, instead finding a potential link between Viagra and skin cancer.

More »

The connection between heart problems and ED

November 22nd, 2006

New research indicates that erectile dysfunction (ED) is often caused by the same poor blood flow that leads to heart attacks, so doctors have begun to use patient requests for Viagra as a chance to look for cardiovascular disease. ED appears to be a harbinger of more serious ailments, and the same circulation problems that prevent men from having erections can cause heart attacks and strokes later. One might say it’s a different kind of Viagra side effect.

More »

Study finds Viagra worsens sleep apnea

October 4th, 2006

A study by a Brazilian research team published in the Archives of Internal Medicine has found that taking Viagra can aggravate breathing problems in patients with severe obstructive sleep apnea. The researchers say that the condition is more common among patients with erectile dysfunction (ED).

More »

Two studies link Viagra with vision loss

January 17th, 2006

Two studies have examined the link between the erectile dysfunction drug Viagra and non-arteritic anterior ischemic optic neuropathy (NAION). NAION occurs when blood flow to the eye is interrupted, causing partial or total blindness.

More »

Calls grow for Viagra ‘black-box’ warning

September 25th, 2005

The consumer advocacy group Public Citizen has called for the Food and Drug Administration to add a “black-box” warning to Viagra because of vision problems that have been linked to the drug. The black box is the FDA’s strongest level of drug warning.

More »

102 deaths in U.K. linked to Viagra

August 1st, 2005

An article in the Daily Mail newspaper reports that 102 deaths in the United Kingdom have been caused by the erectile dysfunction drug Viagra. The British government report indicates that the deaths may have been caused by the drug “exacerbating existing heart conditions, particularly in men with blood pressure problems.”

More »

Vision loss yet another Viagra side effect

July 9th, 2005

A safety officer with the Food and Drug Administration says that she informed officials at the agency of a link between Viagra and vision loss 13 months before a University of Minnesota study confirmed her findings. The officer, whose name was not disclosed, criticized the FDA for its failure to take any action, such as updating warning labels about possible Viagra side effects, in response to her concerns. Her complaints were relayed by Sen. Charles Grassley to FDA chief Lester Crawford.

More »

FDA issues Viagra warning

July 8th, 2005

The Food and Drug Administration has ordered that a new warning be added to the label of the erectile dysfunction (ED) drug Viagra after a number of patients experienced vision loss from taking it. Although the FDA says that it is unsure whether vision loss is a direct Viagra side effect, recent studies have demonstrated a substantial link between the two.

More »

Lawsuit alleges Viagra causes vision loss

June 10th, 2005

A Texas man has filed a lawsuit against Pfizer, the maker of the popular erectile dysfunction (ED) drug Viagra. James Thompson alleges that he lost much of his vision as a Viagra side effect. He is seeking class-action status for his suit on behalf of other men who were injured as a result of taking Viagra.

More »

I am currently represented by an attorney
*Required fields